# SDR P2EA99084

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Chord
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, A CRACK WAS FOUND ON THE BS 178 PRESSURE BULKHEAD, FORWARD SIDE, LOWER HORIZONTAL CHORD.  CRACK WAS REPAIRED IAW SRM 51-40-4 FIGURE 1.  (M)
